# SDR SWAA2022060808286

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STR 5L FWD GALLEY AND LAV 2022-283988 / [01] PERFORMED REPAIR FRAME ON BS 312 AT LEVEL STR 5L FWD GALLEY AND LAV IAW EA # M-22-153-01244 BARCODE TTG8Q00CKYM0 SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
